# SDR VNAA0105008

- Difficulty date: May 13, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 12,968 hours, 11,477 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO THE RUNWAY, THE FLIGHT ATTENDANT NOTIFIED THE CAPTAIN THERE WAS SMOKE IN THE CABIN.  APPROXIMATELY 10 TO 15 SECONDS LATER THE CREW RECEIVED A LAV SMOKE CAS MESSAGE.  THE CREW IMMEDIATELY FOLLOWED THE QUICK REFERENCE HANDBOOK AND EVACUATED THE PLANE.  THERE WERE NO INJURIES OR DAMAGE TO THE PLANE.  MAINTENANCE SENT MECHANICS FROM PIT TO INSPECT THE AIRCRAFT.  THE MECHANICS GROUND RAN THE AIRCRAFT AND INSPECT THE ENVIRONMENTAL CONTROL SYSTEM.  NO DEFECTS WERE FOUND AND THE PROBLEM COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS REPOSITIONED TO PIT WITH NO FURTHER INCIDENTS, AGAIN THE AIRCRAFT WAS INSPECTED WITH NO DEFECTS FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
